Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
well, I guess it's happened "Addiction"
#1
Sad 
Hi all,
Tramadol (Ultram) is the culprit. 100 mgs 2 x day
I ran out, so I figured I could try to go a couple days without it, and pick it up on the weekend.
Not true.

The first night, I hurt all over, headache, felt so aggitated, terrible RLS, and I could not sleep. I never did go to sleep that night, and was up prior to my husband, who was shocked to see me that early. I was miserable. I had the 'inside shakes' all day on top of everything else.

The following night....same thing all over again. I was exhausted.

At first, I didn't relate it to the medicine ...I thought maybe I was catching some flu bug or something...then it dawned on me.

My hubby ran into town and picked it up. I immediately took it, and felt a calming effect. Guess who felt "all better' after another dose that evening?

It just ticks me off, as I've never been addicted to ANY type of medicine.....and have never abused it either. So now i am apparently addicted to it without any abuse intent!

So, if you're a Tramadol taker...be prepared, and pre warned.

Lilly
Injured worker, & tired of it all! I'm too old for games!!

A careless word may kindle strife, a cruel word may wreck a life, a timely word may level stress, and a loving word may heal and bless!
 
Reply
#2
Lilly any med you take over a long period of time your body gets used to....my biggest addiction? my coffee and a nighty zanax without the first I cant wake up without the last my body wont quiet down enough to sleep.....the pain meds I hope to never run out of I know I would be in mega pain without them
........I love cats, I just cant eat a whole one by myself......







 
Reply
#3
Lilly...I totally agree with Jayne..... I take a Klonopin and a Neurontin at night..puts me right out. Look at it like this .If you stopped BP meds cold turkey , you would have a reaction. Same thing. Horrible feeling isn't it? I'm glad you fell better.
 
Reply
#4
That's NOT addiction. It is physical dependance and happens to everyone who takes an opiate. There IS a difference
 
Reply
#5
Toungue 
CoolLilly I feel the way you do I have never been one to take medicine even for a cold, I would sweat it out,When I was a care giver the man I took care of I've known for 18 years now, he would tell me of other people who would still his pills, money, things in his house, he's quadropledgic parlized from neck down, I couldn't imagine any one doing that, he knew I wouldn't do to the fact I don't steal or didn't take meds. They are addicting and I wish my pain Dr. would let me go to earbal stores, less side effects, less addicting. Have a nice day every one.
Life is like the ocean, it can be calm one minute and the next a wave will knock you off your feet, it's up to you to get back up and take control.
 
Reply
#6
Cycler are u in a bad mood this morning? I sure hope things change around for you God Bless.
Life is like the ocean, it can be calm one minute and the next a wave will knock you off your feet, it's up to you to get back up and take control.
 
Reply
#7
Sunshine, as Cycler stated what he did, was the same that others here stated. And it is a true fact, it is not an Addiction, it is a warning sign not to just stop a medication because you want too. Strange things will and can happen, some can be very dangerous.
Reply's are intended solely for informational purposes. They are based on personal opinions, experience, or research and are "not to be taken as fact or legal advice", otherwise, always consult an attorney or a doctor.
 
Reply
#8
I also agree with BBBB & Cycler, when you depend on any kind of med and have taken for a long time you just cant cut cold turkey.... I was on tramadol but it was like 5 months, doc said I could cut cold turkey.. Well news flash thats not always true. I didnt have the extreme case as Lilly but none the less was a withdrawl... It just was not enough kick to help me with pain, but never made me sleepy...

Tramadol is very cheap, $4.00 at walmart for a 100 count, dont let your self run out.......
 
Reply
#9
Cycler....I don't think you sounded like you're ina bad mood....simply made an educated comment. Wish I could have thought to put it as simply as you did.
 
Reply
#10
Any medication or stimulant (coffee, cigarettes) should be weaned off of slowly, or you will have some sort of withdrawal.

Lilly, you are not addicted. The difference is addiction is compulsive drug abuse, and dependence is your body has adapted to a particular medication over time.

Many who are on mediations for chronic pain/health conditions are mislabeled as addicts, even by the medical community.
Let Go, and Let God......
 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  A different way to look at addiction California_Help 6 3,338 07-25-2016, 02:59 PM
Last Post: jayne
  Well it finaly happened AQA 27 10,718 10-15-2013, 11:09 AM
Last Post: bodybuilder1958
  Phone interview that never happened bodybuilder1958 2 2,991 01-18-2012, 10:51 PM
Last Post: jayne
  guess who is in ga sweet tooth 8 5,553 11-08-2011, 06:35 PM
Last Post: red1030
  Care to guess who's political ad showed this??? AQA 4 4,695 11-17-2010, 10:17 AM
Last Post: jayne
  On a positive note, name something good that happened to you today monster 11 10,310 05-20-2010, 03:22 PM
Last Post: jayne
Toungue Guess who I ran into?? capricorn 6 5,748 04-18-2010, 04:35 PM
Last Post: bronco54501
  Guess what I seen this morning..??? bronco54501 2 2,904 03-19-2010, 08:53 PM
Last Post: bronco54501
  Good news I guess capricorn 6 4,236 03-06-2010, 03:48 PM
Last Post: capricorn
  Can you guess who this is going to be backache 54 16,303 02-06-2010, 08:29 PM
Last Post: red1030

Forum Jump:


Browsing: 1 Guest(s)